# SDR ALGA088202

- Difficulty date: July 24, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- Aircraft time: 6,252 hours
- System (JASC): 6200 · Main Rotor System
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS6523
- Condition: Worn
- Location: Main Rotor
- Part time: 520 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR UNIVERSAL ROUGH, WORN AND BINDING. BEARING ASSY. REPLACED BY FIELD MAINT.
